# SDR SWAA2023022306219

- Difficulty date: January 18, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE CENTER WING TO BODY FAIRING #193AR INNER SKIN FIBERGLASS PEELING OFF AT LOWER I/B EDGE<[01] CLEANED AND PREPARED AREA FOR REPAIR AT FUSELAGE CENTER WING TO BODY FAIRING 193AR AS PER BOEING 737 SRM 51-70-04-2R-6;[02] OK TO REPAIR DAMAGE AREA FAIRING 193AR AS PER BOEING 737 SRM 51-70-04-2R-6;[03] VERIFIED STEP 1. OK TO APPLY REPAIR.;[04] REPAIRED PANEL #193AR AT DAMAGED AREA PER B737 SRM 51-70-04-2R-6 AND SRM 51-70-04-2R-0. MATERIALS USED RESIN P/O#1800218 CLOTH P/O#1690463.;[05] VERIFIED STEP 4. OK TO PAINT FAIRING.;[06] PAINTED PANEL #193AR PER B737 AMM 51-21-99-300-802. MATERIALS USED PAINT P/O#1781431;[07] VERIFIED STEP 6
